# SDR C77A20150127002

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 17,827 hours, 14,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 4,868 hours, 2,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT SEAT TRACK, PN 170-03263-001 HAS CORROSION BETWEEN FRAME 13 TO 19 & RBL 10.5" X=3679-5323 Y=260.4.  R & R RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 15000312H1 IAW EO E170-53MR-011 REV 1 WO 1523518.
